# SDR 2025FA0000759

- Difficulty date: November 17, 2025
- Submitted: November 17, 2025
- Operation: General aviation
- Aircraft: N1UL
- Make and model: Cessna 525B
- Aircraft serial: 0683
- Aircraft time: 1,232 hours, 898 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Blocked
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED DOC 22 INSPECTION ON THE WORK ORDER WHICH INCLUDES TASK 21-31-00-720 OUTFLOW VALVE CABIN MAXIMUM ALTITUDE LIMITER - FUNCTIONAL TEST. THE IB OUTFLOW VALVE FAILED THE FUNCTIONAL TEST AND WAS CLEARED TO BE REPLACED. AFTER INSTALLATION OF THE NEW VALVE AND PREP FOR THE OPS CHECK, FOUND A PIECE OF RED TAPE COVERING THE STATIC PORT FOR THE VALVE. THE MAX DELTA P CHECK IS THE ONLY TIME RED VINYL TAPE IS PLACED ON THE STATIC PORTS AND THE ONLY TIME THAT CHECK IS ACCOMPLISHED IS IF THE OUTFLOW VALVE IS CHANGED. BOTH OUTFLOW VALVES ARE THE ORIGINAL VALVES. AT THIS TIME IT APPEARS THAT THIS AIRCRAFT WAS IN THIS CONDITION FOR A LONG TIME.  THIS IS THE FIRST INSPECTION OF THIS TYPE (1200 HR) AND WE BELIEVE THAT THIS MAY HAVE BEEN THIS WAY SINCE THE FACTORY. THERE IS NO EVIDENCE OF OUTFLOW VALVE CHANGE OR INSPECTIONS THAT CAN BE FOUND IN THE LOG BOOKS. THE STATIC PORT ON THIS AIRCRAFT ARE AT THE 7 O'CLOCK POSITION AND COVERED BY AN OVERWING FAIRING THAT MAKES THEM DIFFICULT TO SEE. WHEN THE TAPE WAS REMOVED A LARGE AMOUNT OF TAPE RESIDUE REMAINED INDICATING THE TAPE HAD BEEN THERE A LONG TIME. WHEN ASKING TECH SUPPORT IF THE OPERATORS WOULD HAVE NOTICED THEY STATED: AS LONG AS THE OTHER OUTFLOW VALVE IS OPERATIONAL THERE WOULDN’T BE ANY WAY TO TELL.  THE FUNCTIONAL TEST IS THE ONLY TIME THE OUTFLOW VALVES ARE OPERATED INDEPENDENTLY.
